May 19, 2004
Hi, plse help Iam hiv positive and have been on treatment for 4 yrs. I am on combivir only. For a couple of months I have got a skin rash but it orginal looked like a ring worm, after doctor visits and lots of different creams no one can tell me what it is it is in the form of a ring and dry and very very itchie. I started with one under my arm and on my lower back. I thought it was due to me being in a wheelchair and from sweeting. but I know have them on my neck, wrist and underboth arms they are getting worse and more of them and no cream is helping. Is it just something that goes with being HIV positive or is it related to combivir, I am also on alot of pain tablets. Synapa forte, tramal The rash easiers off and then flairs up again
Response from Dr. Henry
Sometimes HIV meds can dry the skin out and predispose to rashes though Combivir usually isn't too bad at causing that problem. If you live in an area where you have access to other HIV meds, I would discuss with your HIV specialist and consider changing meds and /or add some medications to more fully suppress your HIV. KH
unusual case, please help!
REYATAZ, WHAT ARE ITS "WORSENING" / HEPATOTOXIC EFFECTS ?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.